GoodSense All Day Allergy, Cetirizine HCL Tablets, 10 mg, 365 Count by Good Sense

GoodSense All Day Allergy, Cetirizine HCL Tablets, 10 mg, 365 Count by Good Sense
GoodSense All Day Allergy, Cetirizine HCL Tablets, 10 mg, 365 Count by Good Sense GoodSense All Day Allergy, Cetirizine HCL Tablets, 10 mg, 365 Count by Good Sense GoodSense All Day Allergy, Cetirizine HCL Tablets, 10 mg, 365 Count by Good Sense GoodSense All Day Allergy, Cetirizine HCL Tablets, 10 mg, 365 Count by Good Sense GoodSense All Day Allergy, Cetirizine HCL Tablets, 10 mg, 365 Count by Good Sense (click images to enlarge)
pinterest

GoodSense All Day Allergy, Cetirizine HCL Tablets, 10 mg, 365 Count by Good Sense

$15.99
Product prices and availability are accurate as of 2017-11-16 22:55:31 EST and are subject to change. Any price and availability information displayed on http://www.amazon.com/ at the time of purchase will apply to the purchase of this product.

Description of GoodSense All Day Allergy, Cetirizine HCL Tablets, 10 mg,...

Sinus Irrigation System are proud to present the amazing GoodSense All Day Allergy, Cetirizine HCL Tablets, 10 mg, 365 Count.

With so many on offer recently, it is good to have a name you can trust. The GoodSense All Day Allergy, Cetirizine HCL Tablets, 10 mg, 365 Count is certainly that and will be a great acquisition.

For this great price, the GoodSense All Day Allergy, Cetirizine HCL Tablets, 10 mg, 365 Count comes highly recommended and is always a regular choice for many people. Good Sense have provided some nice touches and this equals great value.

Manufacturer Description

Good Sense All Day Allergy Cetirizine Hydrochloride Tablets, 10 mg temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Compare to the active ingredient of Zyrtec. See product images above for full product details.

Product Features

Compare to active ingredient in Zyrtec Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat Safety Sealed 24-hour Symptom Relief Original Prescription Strength